# SDR SIMA20150809006

- Difficulty date: August 9, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 31,908 hours, 27,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD PROX LIGHT STRIP FWD FROM LAVATORY HAS BROKEN WIRES.  R & R 3RD PROX LIGHT FWD FROM LAVATORY IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
